Bulletin of the American Mathematical Society

Outline of an algorithm for integer solutions to linear programs

Ralph E. Gomory

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 64, Number 5 (1958), 275-278.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183522679

Mathematical Reviews number (MathSciNet)
MR0102437

Zentralblatt MATH identifier
0085.35807

Citation

Gomory, Ralph E. Outline of an algorithm for integer solutions to linear programs. Bulletin of the American Mathematical Society 64 (1958), no. 5, 275--278. http://projecteuclid.org/euclid.bams/1183522679.


Export citation

References

  • 1. George B. Dantzig, Discrete-variable extremum problems, J. Operations Res. Soc. Amer. vol. 5, no. 2 (1957).
  • 2. G. Dantzig, R. Fulkerson, and S. Johnson, Solution of a large-scale traveling-salesman problem, J. Operations Res. Soc. Amer. vol. 2, no. 4 (1954).
  • 3. Harry M. Markowitz and Alan S. Manne, On the solution of discrete programming problems, Econometrica vol. 25, no. 1 (1957).
  • 4. Stuart E. Dreyfus, A comparison of linear programming and dynamic programming, Rand Report P-885, June, 1956.